Facebook Instagram Twitter RSS Feed Back to top

On direct limits of MV-algebras

In: Mathematica Slovaca, vol. 60, no. 6
Emília Halušková
Detaily:
Rok, strany: 2010, 839 - 846
Kľúčové slová:
algebra, direct limit, closed class, MV-algebra, abelian $\ell$-group
O článku:
We prove that the correspondence between MV-algebras and abelian $\ell$-groups with the strong unit is preserved in the direct limit construction. Further, several classes of MV-algebras which are closed under formation of direct limits will be distinguished.
Ako citovať:
ISO 690:
Halušková, E. 2010. On direct limits of MV-algebras. In Mathematica Slovaca, vol. 60, no.6, pp. 839-846. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0051-5

APA:
Halušková, E. (2010). On direct limits of MV-algebras. Mathematica Slovaca, 60(6), 839-846. 0139-9918. DOI: https://doi.org/10.2478/s12175-010-0051-5
O vydaní: